Argitalpenak (20) JESUS SUAREZ PEREZ DEL RIO argitalpenak

2021

  1. Analytic integrability of quasi-homogeneous systems via the Yoshida method

    Journal of Symbolic Computation, Vol. 104, pp. 960-980

2018

  1. Classification and Counting of Planar Quasi-Homogeneous Differential Systems Through Their Weight Vectors

    Qualitative theory of dynamical systems, Vol. 17, Núm. 3, pp. 541-561

2013

  1. Planar quasi-homogeneous polynomial differential systems and their integrability

    Journal of Differential Equations, Vol. 255, Núm. 10, pp. 3185-3204

2012

  1. On the Multiplicity of Algebraic Limit Cycles

    Journal of Dynamics and Differential Equations, Vol. 24, Núm. 3, pp. 539-560

  2. On the polynomial differential systems having polynomial first integrals

    Bulletin des Sciences Mathematiques, Vol. 136, Núm. 3, pp. 309-316

2011

  1. Planar polynomial vector fields having a polynomial first integral can be obtained from linear systems

    Applied Mathematics Letters, Vol. 24, Núm. 7, pp. 1115-1119

  2. Reflexiones sobre la implantación de los nuevos grados en EPI de Gijón

    XIX Congreso Universitario de Innovación Educativa en las enseñanzas Técnicas: libro de Resúmenes

2008

  1. On the number of limit cycles surrounding a unique singular point for polynomial differential systems of arbitrary degree

    Nonlinear Analysis, Theory, Methods and Applications, Vol. 69, Núm. 12, pp. 4461-4469

2007

  1. Ciclos límite en campos polinomiales utilizando el método averaging

    XX Congreso de ecuaciones diferenciales y aplicaciones y X Congreso de Matemáticas aplicadas

2006

  1. Phase portraits of the quadratic vector fields with a polynomial first integral

    Rendiconti del Circolo Matematico di Palermo, Vol. 55, Núm. 3, pp. 420-440

  2. Polynomial first integrals of quadratic vector fields

    Journal of Differential Equations, Vol. 230, Núm. 2, pp. 393-421

2001

  1. Averaging analysis of a perturbated quadratic center

    Nonlinear Analysis, Theory, Methods and Applications, Vol. 46, Núm. 1, pp. 45-51

2000

  1. Phase portraits of a new class of integrable quadratic vector fields

    Dynamics of Continuous, Discrete and Impulsive Systems Series B: Application and Algorithm, Vol. 7, Núm. 4, pp. 595-616

  2. Structural stability of planar semi-homogeneous polynomial vector fields. Applications to critical points and to infinity

    Discrete and Continuous Dynamical Systems, Vol. 6, Núm. 4, pp. 809-828

1987

  1. Evolución de un régimen periódico hacia uno caótico en ciertas recurrencias de orden dos

    XII Jornadas Luso-Espanholas de Matemática: Universidade do Minho. 4 a 8 Maio 1987